Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 404851, 6 pages
http://dx.doi.org/10.1155/2014/404851
Research Article

Hemi-Slant Warped Product Submanifolds of Nearly Kaehler Manifolds

1Department of Mathematics, King Abdulaziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Tabuk, Tabuk, Saudi Arabia

Received 25 January 2014; Revised 16 April 2014; Accepted 24 April 2014; Published 12 May 2014

Academic Editor: Irena Rachůnková

Copyright © 2014 Falleh R. Al-Solamy and Meraj Ali Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Hemi-slant warped product submanifolds of nearly Kaehler manifolds are studied and some interesting results are obtained. Moreover, an inequality is established for squared norm of second fundamental form and equality case is also discussed. The results obtained are also true if ambient manifold is replaced by a Kaehler manifold. These results generalize several known results in the literature.